| Catalog Number |
316-0012 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to dislocation on (b)(6) 2025.The implantation date was on (b)(6) 2025.A cup and a stem were explanted.A cup, a humeral spacer and a stem were implanted.